LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Nexium question!

 - UBBFriend: Email this page to someone!    
Author Topic: Nexium question!
Nal
Frequent Contributor (1K+ posts)
Member # 6801

Icon 1 posted      Profile for Nal     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi all.

My GI dr recently switched me to Nexium. I have been feeling pretty good lately. Until a few days ago. I started getting the tingling sensations back in my arms and legs.

I was reading up on Nexium online and it mentions it has magnesium in it! Now I know some people swear that mag is good for Lymies and others swear it isn't. I do know that any time I have taken any mag supplements in the past I have had HUGE flareups with my symptoms!!

Is it possible I could be reacting to the magnesium in the Nexium? Id hate to give it up because it is really helping my stomach out a lot. Not sure what to do or think!

Nancy

--------------------
Life is 10% what happens to you, 90% how you respond to it!

-Chuck Swindoll

Posts: 1594 | From Colorado | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
Michelle M
Frequent Contributor (1K+ posts)
Member # 7200

Icon 1 posted      Profile for Michelle M   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Bump.

Don't know anything about Nexium, Nancy.

But I was thinking about you today and hoping you were feeling better. Thinking, "Where's that NAL? Long time, no post!" And hoping that meant good news for your ailing tummy.

Michelle

Posts: 3193 | From Northern California | Registered: Apr 2005  |  IP: Logged | Report this post to a Moderator
trails
Frequent Contributor (1K+ posts)
Member # 1620

Icon 1 posted      Profile for trails     Send New Private Message       Edit/Delete Post   Reply With Quote 
i dont know the answer nal, but i am so glad to hear that you have had some good days and that your tummy is sometimes being nice to YOU!!!
Posts: 1950 | From New Mexico | Registered: Sep 2001  |  IP: Logged | Report this post to a Moderator
Nal
Frequent Contributor (1K+ posts)
Member # 6801

Icon 1 posted      Profile for Nal     Send New Private Message       Edit/Delete Post   Reply With Quote 
I was having good days yes untill all this started up again. Thats why I was thinking it could be the Nexium. Started about the same time I started the med.

Nancy

--------------------
Life is 10% what happens to you, 90% how you respond to it!

-Chuck Swindoll

Posts: 1594 | From Colorado | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
pigwit
LymeNet Contributor
Member # 9059

Icon 1 posted      Profile for pigwit     Send New Private Message       Edit/Delete Post   Reply With Quote 
When I take Mag-tab-SR, I get some herx-like symptoms. I think that may be due to magnesium inhibiting potassium and messing up the electrolytes.
Posts: 158 | From Ecuador | Registered: Apr 2006  |  IP: Logged | Report this post to a Moderator
vachick
LymeNet Contributor
Member # 8353

Icon 1 posted      Profile for vachick     Send New Private Message       Edit/Delete Post   Reply With Quote 
Nancy,
Oddly enough I have taken Mag to HELP reflux. I don't know what else it does, but it can actually be beneficial for stomach symptoms and I guess muscle problems, too.

Posts: 331 | From virginia | Registered: Nov 2005  |  IP: Logged | Report this post to a Moderator
Nal
Frequent Contributor (1K+ posts)
Member # 6801

Icon 1 posted      Profile for Nal     Send New Private Message       Edit/Delete Post   Reply With Quote 
Well i am going to switch back to prilosec for a while if see if this stupid neuropathy pain goes back away. I know that in the past every time I took Magnesium, these symptoms would flare up something awful and never suside. We'll see what happens

Nancy

--------------------
Life is 10% what happens to you, 90% how you respond to it!

-Chuck Swindoll

Posts: 1594 | From Colorado | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.